# SDR TRBA201121501

- Difficulty date: July 30, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Inoperative
- Location: Auto Temp
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTICED A STRONG ODOR OF SMOKE IN THE COCKPIT.  THE NR 2 ENGINE ITT ROSE TO 715 DEGREES C. THE DUCT TEMP ON THE CABIN WENT TO 100 DEGREES C.  THE F/A ADVISED OF SMOKE IN THE CABIN.  GROUND RAN ACFT DURING T/S FOUND RT AUTO TEMP CONTROL INOPERATIVE.  MANUAL OK.  NORMAL INDICATION, NO ODOR IN ACFT.
